# SDR AWXA200400281

- Difficulty date: February 23, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK A .75 INCH CRACK WAS FOUND ON LT PYLON PANEL 5727L ACCESS OPENING LANDING NAC STA 211.  MAINTENANCE STOP DRILLED CRACK ON LT PYLON PANEL 5727L ACCESS OPENING LANDING AT NAC STA 21; PERFORMED A HFEC INSPECTION TO VERIFY CRACK IS CONTAINED; FABRICATED A DOUBLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5433-01037-DL1.
